# SDR SWAA2021040757479

- Difficulty date: March 19, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 20,784 hours, 9,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 767 - 793; RBL22; WL154; SHIELD HAS SEVERAL AREAS OF CORROSION ON UPPER & LWR SURFACE; MRK'D IN RED. / EVALUATED AFT PIT STA 767 - 793 RBL 22 SHEILD CORROSION. 100% MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-60-15-1A-1. REMOVED AND REPLACED SHEILD IAW B737 SRM 51-40-02-0G-0 AND DWG 146A0081 - REV A.
